menu icon

Anadin Maximum Strength Capsules 12'S

    €2.30 (€0.19/each)
    Product Details
    Maximum Strength Hard Capsules
    Aspirin 500 mg, Caffeine 32 mg
    For the treatment of:
    Headache, period pain, dental pain, rheumatic pain, symptoms of colds and flu
    The power to stop pain fast

    Safety Warnings

    DO NOT EXCEED THE STATED DOSAGE
    IMPORTANT
    Prolonged use without medical supervision could be harmful.
    Do not take if you are sensitive to any of the ingredients, are breastfeeding, or suffer from stomach ulcers or asthma.
    If you are taking any other medication, or are under the care of a doctor, you should consult your doctor before using.
    Use only when clearly necessary.
    If symptoms persist for more than 3 days or you experience any other symptoms not related to the original condition discontinue treatment immediately and consult your doctor.
    Please read the enclosed leaflet carefully.
    Keep this medicine out of the reach and sight of children.
    CONTAINS ASPIRIN

    Quantity

    Number of Units - 12

    Pack Quantity

    12 x Capsules

    Preparation and Usage

    Dosage
    Adults:
    1 capsule every 3 to 4 hours. Do not take more than 8 capsules in any 24 hours.
    Children and those under 16:
    Do not give to children and adolescents under 16 years unless on the advice of a doctor. For oral use.

    Origin Country Name

    United Kingdom

    Storage Type

    Ambient

    Minimum Age Advisory

    16 Years

    Return To

    Pfizer Healthcare Ireland,
    Citywest,
    Dublin 24.

    Name and Address:

    P.A. Holder:
    Pfizer Healthcare Ireland,
    Citywest,
    Dublin 24.
    Ingredients
    Each Hard Capsule contains: Aspirin (Acetylsalicylic Acid) 500 mg, Caffeine 32 mg
    Storage
    Do not store above 25°C.
    Store in the original package.
    Using product information
    While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
    If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
    Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
    This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
    Tesco © Copyright 2021